# SDR AALA960290

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Tab
- Part number: 161T11126
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DURING REINSTALLATION OF THE RT MLG AFTER REWORK OF THE AFT TRUNNION, REMOVED THE FWD TRUNNION HOUSING DUE TO LOOSENESS.  AFTER REMOVAL, FOUND AND BLENDED CORROSION ON THE INNER SURFACE OF THE 3 O'CLOCK POSITION TAB.  AFTER BLENDED, APPLIED PRIMER AND REINSTALLED HOUSING WITHOUT SHOT-PEENING OR CAD PLATING THE BLENDED AREA.  APROVED BY ENGINEERING WITH NOTED CONDITION UNTIL NEXT SCHEDULED LANDING GEAR OVERHAUL PER MRB 767-1159.  TST:  41,252.20 HRS.  CYCLES, 7,600.  (X)
